Shortest-path problems and molecular conformation

Dress A, Havel TF (1988)
Discrete Applied Mathematics 19(1-3): 129-144.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Havel, Timothy F.
Abstract / Bemerkung
Given a set of experimentally determined lower and upper bounds on the distances between the atoms of a molecule, we study the minimum and maximum values that any one distance can attain when all of the remaining distances are confined between their lower and upper bounds. The triangle inequality may be used to derive a first approximation to these ‘distance limits’, and a complete characterization of these ‘triangle limits’, together with an efficient alogrithm for computing them, is presented. A four-point relation known as the ‘tetrangle inequality’ is then discussed as a possible means of obtaining an improved approximation.
Erscheinungsjahr
1988
Zeitschriftentitel
Discrete Applied Mathematics
Band
19
Ausgabe
1-3
Seite(n)
129-144
ISSN
0166-218X
Page URI
https://pub.uni-bielefeld.de/record/1654324

Zitieren

Dress A, Havel TF. Shortest-path problems and molecular conformation. Discrete Applied Mathematics. 1988;19(1-3):129-144.
Dress, A., & Havel, T. F. (1988). Shortest-path problems and molecular conformation. Discrete Applied Mathematics, 19(1-3), 129-144. https://doi.org/10.1016/0166-218X(88)90009-1
Dress, A., and Havel, T. F. (1988). Shortest-path problems and molecular conformation. Discrete Applied Mathematics 19, 129-144.
Dress, A., & Havel, T.F., 1988. Shortest-path problems and molecular conformation. Discrete Applied Mathematics, 19(1-3), p 129-144.
A. Dress and T.F. Havel, “Shortest-path problems and molecular conformation”, Discrete Applied Mathematics, vol. 19, 1988, pp. 129-144.
Dress, A., Havel, T.F.: Shortest-path problems and molecular conformation. Discrete Applied Mathematics. 19, 129-144 (1988).
Dress, Andreas, and Havel, Timothy F. “Shortest-path problems and molecular conformation”. Discrete Applied Mathematics 19.1-3 (1988): 129-144.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar